Extensional Σ-spaces in type theory

Reus, Bernhard (1999) Extensional Σ-spaces in type theory. Applied Categorical Structures, 7 (1-2). pp. 159-183. ISSN 0927-2852

Full text not available from this repository.

Abstract

Synthetic Domain Theory provides a setting far denotational semantics following Dana Scott's slogan 'domains as sets' in which all functions are continuous. Several approaches can be found in the literature, but they are either model-dependent or if they use an axiomatic setting then not uniformly and not explicitly. We present a completely logical approach to Synthetic Domain Theory (SDT), axiomatizing (complete) Extensional PERs. On these grounds some basic domain theory is developed. Special attention is devoted to admissibility. The axiomatic approach is advantageous since it allows for easy formalization and comparison to other axiomatic settings.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Bernhard Reus
Date Deposited: 06 Feb 2012 18:12
Last Modified: 08 Nov 2013 14:02
URI: http://sro.sussex.ac.uk/id/eprint/15183
📧 Request an update